# SDR GTIA20121102505

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N534NK
- Make and model: Airbus A319-132
- Aircraft serial: 3395
- Aircraft time: 18,791 hours, 9,087 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Punctured
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CYLINDER DAMPER DIAPHRAGM PUNCTURED.  REPLACED R2 DOOR CYLINDER DAMPER DIAPHRAGM IAW AMM TASK 52-10-00-610-001-A.
